Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had unprotected sex. Took pill. Brown blood, clots, smelly dischargge. What causes this?

I was about three days into mu period and had unprotected sex but he pulled out and i took a morning after pill about 72 hours later. a few days later i began to have some brown blood and clots with mild cramps that went away a few days later and now I am having smelly discharge that is very smelly. Any idea what is causing all this?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The bleeding you had after taking the pill could be because of the menstrual irregularity caused by the emergency pill.
The discharge can be due to some vaginal infection.
So you better consult gynecologist, get examined to find out the actual nature of the discharge and take treatment accordingly.
Both you and your partner should get treated simultaneously.
For more details you can ask me through:
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor